# SDR GTIA2020042035165

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 8,877 hours, 3,791 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR REP. SERVICES - SERVICE ASSIST DOOR BOTTLE TO PROPPER PRESSURE IAW AMM 52-10-00.
